# SDR SWI2025F00735

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 28,170 hours, 16,577 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE IN FLIGHT. ELECTRICAL SMELL. PAX DENIED SMOKING (FLIGHT 5433 - FILED CLOSED)UPON ARRIVAL TO AIRCRAFT COULD NOT VERIFY ANY ELECTRICAL SMELL IN FWD OR AFT LAVS. TROUBLESHOT PER ERJ-175 FIM 21-20-00 AND 26-14-00. NO DISCREPANCIES DURING INSPECTIONS. PERFORMED FDR DOWNLOAD PER ERJ-175 MM 31-31-00. PERFORMED OPS CHECK OF FWD AND AFT LAV SMOKE DETECTOR PER ERJ-175 MM 26-14-01, OPS CHECK GOOD. NO 30 DAY HISTORY NOTED.
